MathSciNet Relay Station
MathSciNet bibliographic data
MR2473261 60G15 (42C05 60F05 62E20 62G30)
Deheuvels, Paul; Martynov, Guennadi V. A Karhunen-Loeve decomposition of a Gaussian process generated by independent pairs of exponential random variables. J. Funct. Anal. 255 (2008), no. 9, 2363–2394.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement